Alert archive / California / Wind Advisories in 2025

Wind Advisory 25, NWS San Diego, CA

December 28, 20254 counties in California

NWS San Diego, CA issued this wind advisory at Dec 28, 2025, 11:56 AM PST for 4 counties in California. It took effect at Dec 28, 2025, 4:00 PM PST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Dec 28, 2025, 11:56 AM PST (19:56 UTC)
In effect from
Dec 28, 2025, 4:00 PM PST
Expired
Dec 30, 2025, 1:00 PM PST
In force
45 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 7.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2025-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2025-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1351 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

109 
WWUS76 KSGX 281956
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
1156 AM PST Sun Dec 28 2025

CAZ048-055-057-065-290615-
/O.UPG.KSGX.HW.A.0005.251229T0600Z-251230T2100Z/
/O.NEW.KSGX.WI.Y.0025.251229T0000Z-251230T2100Z/
San Bernardino and Riverside County Valleys-The Inland Empire-San
Bernardino County Mountains-Santa Ana Mountains and Foothills-San
Gorgonio Pass near Banning-
Including the cities of Ontario, Crestline, Banning, San
Bernardino, Wrightwood, Rancho Cucamonga, Lake Arrowhead, Desert
Hot Springs, Running Springs, Big Bear Lake, Big Bear City,
Corona, Fontana, Moreno Valley, and Riverside
1156 AM PST Sun Dec 28 2025

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM PST 
TUESDAY...

* WHAT...Northeast winds 15 to 30 mph with gusts up to 45 mph 
  expected. Local gusts to 60 mph possible.

* WHERE...San Bernardino County Mountains, San Bernardino and 
  Riverside County Valleys-The Inland Empire, San Gorgonio Pass near 
  Banning, and Santa Ana Mountains and Foothills.

* WHEN...From 4 PM this afternoon to 1 PM PST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strongest winds will occur through and below 
  the Cajon Pass and adjacent foothills, below the San Gorgonio 
  Pass, and through the canyons of the Santa Ana Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ050-058-290615-
/O.UPG.KSGX.HW.A.0005.251229T1200Z-251230T2100Z/
/O.NEW.KSGX.WI.Y.0025.251229T0000Z-251230T2100Z/
San Diego County Valleys-San Diego County Mountains-
Including the cities of La Mesa, Pine Valley, Santee, Escondido,
Poway, El Cajon, San Marcos, and Julian
1156 AM PST Sun Dec 28 2025

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM PST 
TUESDAY...

* WHAT...Northeast to east winds 15 to 25 mph with gusts up to 45 
  mph expected. Local gusts to 55 mph possible.

* WHERE...San Diego County Mountains and San Diego County Valleys.

* WHEN...From 4 PM this afternoon to 1 PM PST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strongest winds will occur along the coastal 
  slopes of the mountains and adjacent foothills and far inland 
  valleys.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

12
6 follow-up statements
310 
WWUS76 KSGX 290454
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
854 PM PST Sun Dec 28 2025

CAZ048-055-057-065-291415-
/O.CON.KSGX.WI.Y.0025.000000T0000Z-251230T2100Z/
San Bernardino and Riverside County Valleys-The Inland Empire-San
Bernardino County Mountains-Santa Ana Mountains and Foothills-San
Gorgonio Pass near Banning-
Including the cities of Running Springs, Big Bear Lake, Rancho
Cucamonga, Big Bear City, Ontario, Desert Hot Springs,
Wrightwood, Lake Arrowhead, Riverside, San Bernardino, Banning,
Moreno Valley, Crestline, Fontana, and Corona
854 PM PST Sun Dec 28 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST TUESDAY...

* WHAT...Northeast winds 15 to 30 mph with gusts up to 45 mph 
  expected. Local gusts to 60 mph possible below the passes.

* WHERE...San Bernardino County Mountains, San Bernardino and 
  Riverside County Valleys-The Inland Empire, San Gorgonio Pass near 
  Banning, and Santa Ana Mountains and Foothills.

* WHEN...Until 1 PM PST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strongest winds will occur through and below 
  the Cajon Pass and adjacent foothills, below the San Gorgonio 
  Pass, and through the canyons of the Santa Ana Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ050-058-291415-
/O.CON.KSGX.WI.Y.0025.000000T0000Z-251230T2100Z/
San Diego County Valleys-San Diego County Mountains-
Including the cities of Santee, El Cajon, Escondido, Pine Valley,
Julian, La Mesa, Poway, and San Marcos
854 PM PST Sun Dec 28 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST TUESDAY...

* WHAT...Northeast to east winds 15 to 25 mph with gusts up to 45 
  mph expected. Isolated gusts to 60 mph possible.

* WHERE...San Diego County Mountains and San Diego County Valleys.

* WHEN...Until 1 PM PST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strongest winds will occur along the coastal 
  slopes of the mountains and adjacent foothills and far inland 
  valleys.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SS
613 
WWUS76 KSGX 290820
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
1220 AM PST Mon Dec 29 2025

CAZ048-055-057-065-292200-
/O.CON.KSGX.WI.Y.0025.000000T0000Z-251230T2100Z/
San Bernardino and Riverside County Valleys-The Inland Empire-San
Bernardino County Mountains-Santa Ana Mountains and Foothills-San
Gorgonio Pass near Banning-
Including the cities of San Bernardino, Moreno Valley, Banning,
Rancho Cucamonga, Lake Arrowhead, Riverside, Corona, Wrightwood,
Crestline, Ontario, Running Springs, Big Bear Lake, Big Bear
City, Desert Hot Springs, and Fontana
1220 AM PST Mon Dec 29 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST TUESDAY...

* WHAT...Northeast winds 15 to 30 mph with gusts up to 45 mph 
  expected. Local gusts to 60 mph possible below the passes.

* WHERE...San Bernardino County Mountains, San Bernardino and 
  Riverside County Valleys-The Inland Empire, San Gorgonio Pass near 
  Banning, and Santa Ana Mountains and Foothills.

* WHEN...Until 1 PM PST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strongest winds will occur through and below 
  the Cajon Pass and adjacent foothills, below the San Gorgonio 
  Pass, and through the canyons of the Santa Ana Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ050-058-292200-
/O.CON.KSGX.WI.Y.0025.000000T0000Z-251230T2100Z/
San Diego County Valleys-San Diego County Mountains-
Including the cities of Pine Valley, San Marcos, El Cajon, Poway,
La Mesa, Julian, Escondido, and Santee
1220 AM PST Mon Dec 29 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST TUESDAY...

* WHAT...Northeast to east winds 15 to 25 mph with gusts up to 45 
  mph expected. Isolated gusts to 60 mph possible.

* WHERE...San Diego County Mountains and San Diego County Valleys.

* WHEN...Until 1 PM PST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strongest winds will occur along the coastal 
  slopes of the mountains and adjacent foothills and far inland 
  valleys.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

APR
706 
WWUS76 KSGX 292038
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
1238 PM PST Mon Dec 29 2025

CAZ048-055-057-065-300615-
/O.CON.KSGX.WI.Y.0025.000000T0000Z-251230T2100Z/
San Bernardino and Riverside County Valleys-The Inland Empire-San
Bernardino County Mountains-Santa Ana Mountains and Foothills-San
Gorgonio Pass near Banning-
Including the cities of Big Bear City, San Bernardino, Fontana,
Ontario, Running Springs, Desert Hot Springs, Rancho Cucamonga,
Big Bear Lake, Moreno Valley, Lake Arrowhead, Corona, Riverside,
Wrightwood, Crestline, and Banning
1238 PM PST Mon Dec 29 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST TUESDAY...

* WHAT...Northeast winds 15 to 30 mph with gusts up to 45 mph 
  expected. Local gusts to 60 mph possible below the passes.

* WHERE...San Bernardino County Mountains, San Bernardino and 
  Riverside County Valleys-The Inland Empire, San Gorgonio Pass near 
  Banning, and Santa Ana Mountains and Foothills.

* WHEN...Until 1 PM PST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strongest winds will occur through and below 
  the Cajon Pass and adjacent foothills, below the San Gorgonio 
  Pass, and through the canyons of the Santa Ana Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ050-058-300615-
/O.CON.KSGX.WI.Y.0025.000000T0000Z-251230T2100Z/
San Diego County Valleys-San Diego County Mountains-
Including the cities of Julian, San Marcos, Pine Valley, Santee,
Escondido, La Mesa, El Cajon, and Poway
1238 PM PST Mon Dec 29 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST TUESDAY...

* WHAT...Northeast to east winds 15 to 25 mph with gusts up to 45 
  mph expected. Isolated gusts to 60 mph possible.

* WHERE...San Diego County Mountains and San Diego County Valleys.

* WHEN...Until 1 PM PST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strongest winds will occur along the coastal 
  slopes of the mountains and adjacent foothills and far inland 
  valleys.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

12
744 
WWUS76 KSGX 300347
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
747 PM PST Mon Dec 29 2025

CAZ048-055-057-065-301415-
/O.CON.KSGX.WI.Y.0025.000000T0000Z-251230T2100Z/
San Bernardino and Riverside County Valleys-The Inland Empire-San
Bernardino County Mountains-Santa Ana Mountains and Foothills-San
Gorgonio Pass near Banning-
Including the cities of Wrightwood, Rancho Cucamonga, Crestline,
Riverside, Ontario, Big Bear City, Banning, Fontana, Desert Hot
Springs, Lake Arrowhead, Moreno Valley, Big Bear Lake, Corona,
Running Springs, and San Bernardino
747 PM PST Mon Dec 29 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST TUESDAY...

* WHAT...Northeast winds 15 to 30 mph with gusts up to 50 mph 
  expected. Isolated gusts to 65 mph possible below the passes.

* WHERE...San Bernardino County Mountains, San Bernardino and 
  Riverside County Valleys-The Inland Empire, San Gorgonio Pass near 
  Banning, and Santa Ana Mountains and Foothills.

* WHEN...Until 1 PM PST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strongest winds will occur through and below 
  the Cajon Pass and adjacent foothills, below the San Gorgonio 
  Pass, and through the canyons of the Santa Ana Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ050-058-301415-
/O.CON.KSGX.WI.Y.0025.000000T0000Z-251230T2100Z/
San Diego County Valleys-San Diego County Mountains-
Including the cities of San Marcos, Escondido, La Mesa, Poway,
Julian, El Cajon, Santee, and Pine Valley
747 PM PST Mon Dec 29 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST TUESDAY...

* WHAT...Northeast to east winds 15 to 25 mph with gusts up to 45 
  mph expected. Isolated gusts to 65 mph possible.

* WHERE...San Diego County Mountains and San Diego County Valleys.

* WHEN...Until 1 PM PST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strongest winds will occur along the coastal 
  slopes of the mountains and adjacent foothills and far inland 
  valleys.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SS
215 
WWUS76 KSGX 300858
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
1258 AM PST Tue Dec 30 2025

CAZ048-055-057-065-302100-
/O.CON.KSGX.WI.Y.0025.000000T0000Z-251230T2100Z/
San Bernardino and Riverside County Valleys-The Inland Empire-San
Bernardino County Mountains-Santa Ana Mountains and Foothills-San
Gorgonio Pass near Banning-
Including the cities of San Bernardino, Corona, Big Bear Lake,
Wrightwood, Banning, Rancho Cucamonga, Moreno Valley, Ontario,
Big Bear City, Running Springs, Lake Arrowhead, Crestline,
Riverside, Desert Hot Springs, and Fontana
1258 AM PST Tue Dec 30 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...

* WHAT...Northeast winds 15 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...San Bernardino County Mountains, San Bernardino and 
  Riverside County Valleys-The Inland Empire, San Gorgonio Pass near 
  Banning, and Santa Ana Mountains and Foothills.

* WHEN...Until 1 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strongest winds will occur through and below 
  the Cajon Pass and adjacent foothills, below the San Gorgonio 
  Pass, and through the canyons of the Santa Ana Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ050-058-302100-
/O.CON.KSGX.WI.Y.0025.000000T0000Z-251230T2100Z/
San Diego County Valleys-San Diego County Mountains-
Including the cities of El Cajon, Julian, Santee, Poway,
Escondido, Pine Valley, La Mesa, and San Marcos
1258 AM PST Tue Dec 30 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...

* WHAT...Northeast to east winds 15 to 25 mph with gusts up to 55 
  mph expected.

* WHERE...San Diego County Mountains and San Diego County Valleys.

* WHEN...Until 1 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strongest winds will occur along the coastal 
  slopes of the mountains and adjacent foothills and far inland 
  valleys.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

APR
716 
WWUS76 KSGX 302037
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
1237 PM PST Tue Dec 30 2025

CAZ048-050-055-057-058-065-302145-
/O.EXP.KSGX.WI.Y.0025.000000T0000Z-251230T2100Z/
San Bernardino and Riverside County Valleys-The Inland Empire-San
Diego County Valleys-San Bernardino County Mountains-Santa Ana
Mountains and Foothills-San Diego County Mountains-San Gorgonio
Pass near Banning-
Including the cities of Desert Hot Springs, Riverside, Ontario,
Rancho Cucamonga, Fontana, Escondido, Santee, Julian, San Marcos,
Wrightwood, La Mesa, San Bernardino, Pine Valley, Lake Arrowhead,
El Cajon, Big Bear Lake, Poway, Banning, Running Springs,
Crestline, Corona, Moreno Valley, and Big Bear City
1237 PM PST Tue Dec 30 2025

...WIND ADVISORY WILL EXPIRE AT 1 PM PST THIS AFTERNOON...

The winds are below thresholds in most areas and will continue to 
weaken.

$$

12

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Dec 28, 10:13 AM PST, 1 hour 43 minutes earlier.

Area forecast discussion, Dec 28, 10:13 AM PST, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
1013 AM PST Sun Dec 28 2025

.SYNOPSIS...
Warmer and drier through Tuesday with periods of moderate gusty
Santa Ana winds. A low pressure system from the southwest will
likely bring a return of precipitation for Wednesday through next
weekend, though exact timing and precipitation amounts are still
uncertain.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

The patches of shallow radiation fog from earlier this morning
have lifted and we're mostly sunny with variable high clouds. the
clear skies overnight allowed low temperatures to drop into the
low 30s in some inland valley locations. Sfc pressure gradients
are trending stronger offshore and are currently -7.1 mb SAN-TPH
and -4.0 mb SAN-DAG. Winds have turned offshore and the windiest
locations are reporting northeast to east winds with gusts 35-45
mph.

A pattern of high pressure to the north and a closed upper low to
the southwest will bring warm and dry conditions with periods of
gusty Santa Ana winds through Tuesday. The offshore flow gets
some upper level support on Mon and Tue with northeast winds
aloft. The offshore flow will likely be strongest on Tuesday,
producing gusty Santa Ana winds in the mtns and lower elevations
west of the mtns. Northeast to east winds gusting 35-45 mph - with
local gusts of 55-60 mph - will be possible in the favored
locations. Tuesday will also be the warmest day, with high temps
in the 70s west of the mtns and most areas seeing temps near or
above seasonal averages. Coastal and valley areas could be as much
as 9 degrees above average while the mtns and deserts will be
near or just a few degrees above. Relative humidities could fall
into the teens for some inland areas Monday and Tuesday
afternoons but the recent rains will mitigate fire weather
concerns.

Chances for rain and mountain snow will return for Wed through
next weekend as a low pressure system moves in from the Gulf of
Alaska, causing the closed low to our southwest to become an open
wave as it is drawn into the mean westerly flow over the Southwest
US. Forecast details are still uncertain but numerical model
solutions are coming into better agreement with respect to the
synoptic pattern. Precipitation could move in as early as Wed
afternoon with periods of rain and showers continuing (with
breaks) through next Sunday. Precip amounts will be greatest in
the northern areas (Orange and San Bernardino Counties) and less
in southern San Diego County. Current rainfall estimates are for
totals of 0.6"-1.2" in the coastal areas, 0.7"-0.8" in the inland
valleys, 0.05"-0.4" in the low deserts, 0.15"-0.4" in the high
desert, 0.55"-1.6" in the San Diego and Riverside County mtns and
1.5"-3.5" in the San Bernardino Mountains. The snow level will
remain above 8,000 ft through Friday before lowering to around 6,500
ft on Saturday. Most of the precipitation will likely fall before
next weekend so snowfall amounts at resort levels and below will
be limited.

&&

.AVIATION...
281630Z...VFR conditions are expected through the TAF period with a
few to scattered clouds around 25,000 ft MSL. Offshore winds out of
the north to northeast will gradually strengthen through the day
with wind gusts of 25-30kts expected for the coastal slopes of the
mountains and mountain passes, spreading below mountain passes and
into the inland valleys after 18Z. While gusts may not surface at
terminals like KONT or KSBD until late tonight or Monday morning,
gusty northerly winds below Cajon pass could produce crosswinds on
approach/takeoff within the Inland Empire this afternoon. LLWS may
be possible, especially late tonight, for Inland Empire airports.
Gusts strengthen to 35-45 kts for the coastal mountain slopes and
passes after 00-02Z Monday with mod up/downdrafts expected. Strong
offshore winds prevail into Monday evening.

&&

.MARINE...
No hazardous marine weather conditions expected through Friday.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...High Wind Watch from this evening through Tuesday afternoon for
     San Bernardino County Mountains-San Bernardino and
     Riverside County Valleys-The Inland Empire-San Gorgonio
     Pass near Banning-Santa Ana Mountains and Foothills.

     High Wind Watch from late tonight through Tuesday afternoon for
     San Diego County Mountains-San Diego County Valleys.

PZ...None.

&&

PUBLIC...PG
AVIATION/MARINE...Villafane

Nearby

Wind Advisories in California, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.